ISSN:
 1534-0392

eISSN:
 1553-5258

All Issues

Volume 18, 2019

Volume 17, 2018

Volume 16, 2017

Volume 15, 2016

Volume 14, 2015

Volume 13, 2014

Volume 12, 2013

Volume 11, 2012

Volume 10, 2011

Volume 9, 2010

Volume 8, 2009

Volume 7, 2008

Volume 6, 2007

Volume 5, 2006

Volume 4, 2005

Volume 3, 2004

Volume 2, 2003

Volume 1, 2002

Communications on Pure & Applied Analysis

September 2013 , Volume 12 , Issue 5

Select all articles

Export/Reference:

Two-dimensional stability analysis in a HIV model with quadratic logistic growth term
Claude-Michel Brauner, Xinyue Fan and Luca Lorenzi
2013, 12(5): 1813-1844 doi: 10.3934/cpaa.2013.12.1813 +[Abstract](725) +[PDF](880.2KB)
An infinite dimensional bifurcation problem with application to a class of functional differential equations of neutral type
Jean-François Couchouron, Mikhail Kamenskii and Paolo Nistri
2013, 12(5): 1845-1859 doi: 10.3934/cpaa.2013.12.1845 +[Abstract](889) +[PDF](352.7KB)
Bounded and unbounded oscillating solutions to a parabolic-elliptic system in two dimensional space
Yūki Naito and Takasi Senba
2013, 12(5): 1861-1880 doi: 10.3934/cpaa.2013.12.1861 +[Abstract](764) +[PDF](419.1KB)
Parabolic and elliptic problems with general Wentzell boundary condition on Lipschitz domains
Mahamadi Warma
2013, 12(5): 1881-1905 doi: 10.3934/cpaa.2013.12.1881 +[Abstract](993) +[PDF](523.0KB)
Convergence rate of solutions to the contact discontinuity for the compressible Navier-Stokes equations
Zhilei Liang
2013, 12(5): 1907-1926 doi: 10.3934/cpaa.2013.12.1907 +[Abstract](1116) +[PDF](411.5KB)
On qualitative analysis for a two competing fish species model with a combined non-selective harvesting effort in the presence of toxicity
Yunfeng Jia, Jianhua Wu and Hong-Kun Xu
2013, 12(5): 1927-1941 doi: 10.3934/cpaa.2013.12.1927 +[Abstract](814) +[PDF](376.6KB)
Elliptic equations with cylindrical potential and multiple critical exponents
Xiaomei Sun and Yimin Zhang
2013, 12(5): 1943-1957 doi: 10.3934/cpaa.2013.12.1943 +[Abstract](949) +[PDF](424.6KB)
Tug-of-war games and the infinity Laplacian with spatial dependence
Ivana Gómez and Julio D. Rossi
2013, 12(5): 1959-1983 doi: 10.3934/cpaa.2013.12.1959 +[Abstract](963) +[PDF](524.6KB)
Multiplicity of solutions for Neumann problems with an indefinite and unbounded potential
Leszek Gasiński and Nikolaos S. Papageorgiou
2013, 12(5): 1985-1999 doi: 10.3934/cpaa.2013.12.1985 +[Abstract](1126) +[PDF](406.4KB)
Existence and exponential decay for a nonlinear wave equation with nonlocal boundary conditions
Le Thi Phuong Ngoc and Nguyen Thanh Long
2013, 12(5): 2001-2029 doi: 10.3934/cpaa.2013.12.2001 +[Abstract](1051) +[PDF](511.9KB)
Asymptotically periodic solutions of neutral partial differential equations with infinite delay
Hernán R. Henríquez, Claudio Cuevas and Alejandro Caicedo
2013, 12(5): 2031-2068 doi: 10.3934/cpaa.2013.12.2031 +[Abstract](1306) +[PDF](662.8KB)
Distributional chaos for strongly continuous semigroups of operators
Angela A. Albanese, Xavier Barrachina, Elisabetta M. Mangino and Alfredo Peris
2013, 12(5): 2069-2082 doi: 10.3934/cpaa.2013.12.2069 +[Abstract](854) +[PDF](395.5KB)
The sign of the wave speed for the Lotka-Volterra competition-diffusion system
Jong-Shenq Guo and Ying-Chih Lin
2013, 12(5): 2083-2090 doi: 10.3934/cpaa.2013.12.2083 +[Abstract](1032) +[PDF](278.3KB)
Vanishing viscosity approach to a system of conservation laws admitting $\delta''$ waves
K. T. Joseph and Manas R. Sahoo
2013, 12(5): 2091-2118 doi: 10.3934/cpaa.2013.12.2091 +[Abstract](879) +[PDF](458.2KB)
Approximation of the trajectory attractor of the 3D MHD System
Gabriel Deugoue
2013, 12(5): 2119-2144 doi: 10.3934/cpaa.2013.12.2119 +[Abstract](928) +[PDF](521.6KB)
Hyperbolic-hyperbolic relaxation limit for a 1D compressible radiation hydrodynamics model: superposition of rarefaction and contact waves
Christian Rohde, Wenjun Wang and Feng Xie
2013, 12(5): 2145-2171 doi: 10.3934/cpaa.2013.12.2145 +[Abstract](834) +[PDF](478.9KB)
The Fractional Ginzburg-Landau equation with distributional initial data
Jingna Li and Li Xia
2013, 12(5): 2173-2187 doi: 10.3934/cpaa.2013.12.2173 +[Abstract](1004) +[PDF](390.8KB)
Existence of positive steady states for a predator-prey model with diffusion
Wenshu Zhou, Hongxing Zhao, Xiaodan Wei and Guokai Xu
2013, 12(5): 2189-2201 doi: 10.3934/cpaa.2013.12.2189 +[Abstract](903) +[PDF](371.6KB)
One-dimensional symmetry for semilinear equations with unbounded drift
Annalisa Cesaroni, Matteo Novaga and Andrea Pinamonti
2013, 12(5): 2203-2211 doi: 10.3934/cpaa.2013.12.2203 +[Abstract](766) +[PDF](380.5KB)
Existence and uniqueness of the solution of a Boussinesq system with nonlinear dissipation
Dominique Blanchard, Nicolas Bruyère and Olivier Guibé
2013, 12(5): 2213-2227 doi: 10.3934/cpaa.2013.12.2213 +[Abstract](915) +[PDF](423.3KB)
Energy decay for Maxwell's equations with Ohm's law in partially cubic domains
Kim Dang Phung
2013, 12(5): 2229-2266 doi: 10.3934/cpaa.2013.12.2229 +[Abstract](995) +[PDF](548.3KB)
Convexity of solutions to boundary blow-up problems
Petri Juutinen
2013, 12(5): 2267-2275 doi: 10.3934/cpaa.2013.12.2267 +[Abstract](903) +[PDF](343.5KB)
On behavior of signs for the heat equation and a diffusion method for data separation
Mi-Ho Giga, Yoshikazu Giga, Takeshi Ohtsuka and Noriaki Umeda
2013, 12(5): 2277-2296 doi: 10.3934/cpaa.2013.12.2277 +[Abstract](929) +[PDF](479.3KB)
Classification of bifurcation diagrams of a $P$-Laplacian nonpositone problem
Po-Chun Huang, Shin-Hwa Wang and Tzung-Shin Yeh
2013, 12(5): 2297-2318 doi: 10.3934/cpaa.2013.12.2297 +[Abstract](1009) +[PDF](470.0KB)
The expansion of gas from a wedge with small angle into a vacuum
Weixia Zhao
2013, 12(5): 2319-2330 doi: 10.3934/cpaa.2013.12.2319 +[Abstract](982) +[PDF](424.3KB)

2017  Impact Factor: 0.884

Editors

Referees

Librarians

Email Alert

[Back to Top]